# SDR CA000719021

- Difficulty date: June 30, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 14,686 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Loose
- Location: Tail Rotor Blace
- Part time: 63,700 hours
- Component: T/R Blade Assemb, Bell, 206016201127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESS BEARING PLAY.  BEARING WAS LOOSE IN THE SLEEVE.  REPLACED BEARINGS IN ACCORDANCE WITH BHT 206L M&O.
